# SDR BAGA2025042800005

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55058
- Aircraft time: 7,683 hours, 3,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET SOCK BURNING SMELL AT 23000FT IN COCKPIT UNTIL LANDING. NO SMOKE, JUST SMELL. PERFORMED APU, ENGINE #1 AND ENGINE #2 RUN INDEPENDENTLY WITH CREW. NO ODOR NOTED PER FIM. NO ONBOARD MEDICAL ATTENTION OR EMERGENCY NEEDED.
